# SDR DALA2015043003078

- Difficulty date: April 29, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,542 hours, 18,785 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A FUEL DISAGREE-PROG 2 MESSAGE AFTER 4 HRS OF FLIGHT WITH A 3500LB DIFFERENCE BETWEEN TOTALIZER AND CALCULATED.   THE CHECKLIST WAS USED TO VERIFY THAT THERE WAS NOT A FUEL LEAK. TOTALIZER WAS 3500 LB LESS THAN CALCULATED.  MAINTENANCE TROUBLESHOT AND FOUND FUEL LEAKING FROM THE NR 1 ENGINE FUEL FILTER. THE FUEL FILTER WAS REPLACED, LEAKED CHECKED AND THAT ACFT WAS RETURNED TO SERVICE.  LP7013316.
